# SDR ASAA2023070843948

- Difficulty date: July 8, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 55,908 hours, 16,696 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78273000 FOUND ENG #2 FAULT CODE 73-31372 "UPPER EGT SECTORS READING HIGH", ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
